| Catalog Number |
RBY4C0202 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2017-01326.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal artery using ruby coils and a ruby coil detachment handle (handle).During the procedure, the physician deployed and detached four ruby coils into the target vessel using a non-penumbra microcatheter and the handle.The physician then deployed the last ruby coil without any resistance but was unable to detach the coil using the same handle.Therefore, the ruby coil was removed and the procedure was completed using a new ruby coil, the same handle and the same microcatheter.There was no report of an adverse effect to the patient.